# SDR SWAA2022070618513

- Difficulty date: June 14, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 27,308 hours, 12,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR DOOR CUT-OUT;SHOWS AFT SCUFF PLATE CRACKED AT UPPER FWD EDGE.MKD. / [01] RECEIVED REPAIRED AFT CARGO LOWER DOOR CUTOUT AFT SCUFF PLATE PER REF SRM53-60-15-2R-1;AND INSTALLATION TO BE ACCOMPLISHED ON JOB CARD TTG8R007DQSB.;[02] VERIFIED STEP 1.
